# SDR SIMA20191118001

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 36,780 hours, 31,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH LH REAR FUSELAGE II BETWEEN FR 78 AND FR 79 AND STR 5L AND 7L-C/A-PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-3952
